Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using bp for a week now . my skin is now very dark and flacky ( i'm black) . Is this normal ??

Share this post


Link to post
Share on other sites

Moved to the Over-The-Counter Acne Medications board.

The Announcements And Feedback board is for discussing technical issues on the boards, and specifically says, "To have an acne related question answered, make sure to post in one of the other forums below."

Please read the board descriptions before posting to make sure you're posting on the appropriate board.

Share this post


Link to post
Share on other sites

Yes flakes are common, I get them and I just started the regimen. But the Jojoba Oil is exposed to help so try getting some of that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×